# SDR AALA201810097003

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 80,771 hours, 43,254 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3029981001
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC PRESSURE WAS LOW,  LIGHT ILLUMINATED IN FLIGHT.  HYDRAULIC SYSTEM FAILED INDICATION,  EMERGENCY DECLARED AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.    MAINTENANCE REPLACED THE PUMP IAW AMM 29-10-05 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
